MATHEMATICS OF COMPUTATION  
ISSN: 0025-5718    Frecuencia: 4   Formato: Impresa


Tablas de contenido
   
Skip Navigation Links.  
25 artículos asociados 
Volumen 81 Número 280 Parte 0 Año 2012

Pointwise error estimates of finite element approximations to the Stokes problem on convex polyhedra.
J. Guzmán and D. Leykekhman.
Pág. 1879 - 1902  

Mixed methods for stationary Navier-Stokes equations based on pseudostress-pressure-velocity formulation
Zhiqiang Cai and Shun Zhang.
Pág. 1903 - 1927  

Accuracy-enhancement of discontinuous Galerkin solutions for convection-diffusion equations in multiple-dimensions
Liangyue Ji, Yan Xu and Jennifer K. Ryan.
Pág. 1928 - 1950  

Convergence analysis of a class of massively parallel direction splitting algorithms for the Navier-Stokes equations in simple domains
Jean-Luc Guermond, Peter D. Minev and Abner J. Salgado.
Pág. 1951 - 1977  

Sparse tensor multi-level Monte Carlo finite volume methods for hyperbolic conservation laws with random initial data
S. Mishra and Ch. Schwab.
Pág. 1979 - 2018  

Finite volume schemes for the biharmonic problem on general meshes
R. Eymard, T. Gallouët, R. Herbin and A. Linke.
Pág. 2019 - 2048  

A convergence analysis of regularization by discretization in preimage space
Barbara Kaltenbacher and Jonas Offtermatt.
Pág. 2049 - 2069  

Langevin dynamics with constraints and computation of free energy differences
Tony Lelièvre, Mathias Rousset and Gabriel Stoltz.
Pág. 2071 - 2125  

Semi-implicit Krylov deferred correction methods for differential algebraic equations
Sunyoung Bu, Jingfang Huang and Michael L. Minion.
Pág. 2127 - 2157  

Euler¿Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities
Avram Sidi.
Pág. 2159 - 2173  

Infinite-dimensional integration on weighted Hilbert spaces
Michael Gnewuch.
Pág. 2175 - 2205  

Computation of the two regular super-exponentials to base exp(1/e)
Henryk Trappmann and Dmitrii Kouznetsov.
Pág. 2207 - 2227  

Szego and para-orthogonal polynomials on the real line: Zeros and canonical spectral transformations
Kenier Castillo, Regina Litz Lamblém, Fernando Rodrigo Rafaeli and Alagacone Sri Ranga.
Pág. 2229 - 2249  

Fourier duality for fractal measures with affine scales
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Pág. 2253 - 2273  

Spectral measures and Cuntz algebras
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Pág. 2275 - 2301  

Eigenvalue decay of positive integral operators on the sphere
M. H. Castro and V. A. Menegatto.
Pág. 2303 - 2317  

Riemann-Siegel integral formula for the Lerch zeta function
Eugenio P. Balanzario and Jorge Sánchez-Ortiz.
Pág. 2319 - 2333  

Tabulation of cubic function fields via polynomial binary cubic forms
Pieter Rozenhart, Michael Jacobson Jr. and Renate Scheidler.
Pág. 2335 - 2359  

Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two
Nathan C. Ryan, Nils-Peter Skoruppa and Fredrik Strömberg.
Pág. 2361 - 2376  

A metrical result on the approximation by continued fractions
H. Jager.
Pág. 2377 - 2382  

Corrigenda and addenda to ¿Fundamentality of a cubic unit $u$ for $\mathbb{Z}[u]$¿
J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler.
Pág. 2383 - 2387  

The classification of minimal product-quotient surfaces with $p_{g}=0$.
I. Bauer and R. Pignatelli.
Pág. 2389 - 2418  

Computing the table of marks of a cyclic extension
L. Naughton and G. Pfeiffer.
Pág. 2419 - 2438  

Constructing $k$-radius sequences
Simon R. Blackburn and James F. McKee.
Pág. 2439 - 2459  

Disproof of a conjecture of Jacobsthal
L. Hajdu and N. Saradha.
Pág. 2461 - 2471